Electron. J. Diff. Equ., Vol. 2011 (2011), No. 148, pp. 1-8.

Bifurcations for a phytoplankton model with time delay

Changjin Xu

Applying a frequency domain approach, we investigate a phytoplankton model with time delay. We use the delay as a bifurcation parameter; as it passes through a sequence of critical values, Hopf bifurcation occurs. A family of periodic solutions bifurcate from the equilibrium when the bifurcation parameter exceeds a critical value. Some numerical simulations illustrate our theoretical results.

Submitted April 13, 2011. Published November 3, 2011.
Math Subject Classifications: 34K20.
Key Words: Phytoplankton model; Hopf bifurcation; stability; frequency domain; Nyquist criterion.

Show me the PDF file (214 KB), TEX file, and other files for this article.

Changjin Xu
Guizhou Key Laboratory of Economics System Simulation
School of Mathematics and Statistics
Guizhou College of Finance and Economics
Guiyang 550004, China
email: xcj403@126.com

Return to the EJDE web page